MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician attempted to use a 6f celt acd to close a 6f arterial puncture.Upon ejection, it was noted that there was significant bleeding at the puncture site so manual compression was used to achieve hemostasis.Fluoroscopy showed the device embolized in the sfa.The physician decided to get contralateral access in the same setting and wired past the implant and used a short stent to pin the stent against the wall of the sfa.There was no further incident and no net bleeding complications.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other complaints associated to the device lot number involved in this event.The device was not returned for examination.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum ltd.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key19382088
Report Number3009984513-2024-00007
Device Sequence Number3769981
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)261207(10)942992
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKCLT-06
Device Lot Number942992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown